# SDR YENA2023092501124

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,374 hours, 1,585 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: 558CA04A30Y00
- Part serial: 59878
- Condition: Failed
- Location: Apu Generator
- Part time: 8,374 hours, 1,585 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#334, SFO-BOS. (ETOPS) 'APU GEN POWER CHANGE OVER FAIL; REMOVED AND REPLACED THREE POLE CONTACTOE IAW AMM 24-23-55. OPS CHECK GOOD. A/C GOOD TO CONTINUED SVC.'
